# SDR SWAA2013102821477

- Difficulty date: October 1, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 3925812V1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLOOR SUPPORT CRACKED AT BS 737, LBL 44.  R & R SUPPORT IAW SRM & DRAWING.
